# SDR SWAA2022041983360

- Difficulty date: March 14, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET RT AT WETHER RADAR BASE MOUNT ON FWD E/E COMPARTMENT 2022-122435 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23.;[02] REPLACED BRACKET RT AT WETHER RADAR BASE MOUNT ON FWD E/E COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A9194 REV A MATERIAL USED : 6013-T4 0.040; PO:2021 107583;[03] CORRECTED STEP 2 REPLACED BRACKET RT AT WETHER RADAR BASE MOUNT ON FWD E/E COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A9194 REV A MATERIAL USED : 6013-T4 0.040; PO:2021 107583. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED BRACKET RT AT WETHER RADAR BASE MOUNT ON FWD E/E COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A9194 REV A MATERIAL USED : 6013-T4 0.040; PO:2021 107583.  SEE INDIVIDUAL SIGN OFF BELOW.
